Oh Shots, Welcome Back

Willing to accept that I was living in an alternate universe filled with doom and gloom wackiness, my doctors weren’t.  They did not believe my theory, “I’m just going through an unlucky spell”.

Tuesday I had an ultrasound performed and I have a blood clot in my left leg near my ankle.  Explains to a tee the discomfort I have been experiencing.  Well disguised because it snuck in while having joint pain from the steroid (decadron) taper.  Sneaky little blood clot.

FullSizeRender-23

I am back on my ol’ buddy, who I’d love to ditch, fondaparinux.  After two days it seems to be helping.  Still I’m keeping lefty elevated when I can.

Back on blood thinners is not horrible.  Not the way blood clots are!

About kimmywink

I'm Kim. I've got advanced lung cancer. It sucks.
This entry was posted in Treatment Plans, Uncategorized and tagged . Bookmark the permalink.

5 Responses to Oh Shots, Welcome Back

  1. Andrea says:

    “Fondaparinux” sounds like an Asterix character

  2. Holly says:

    Was it Lady Macbeth who said ‘Out, out, damn clot!”? So glad those doctors are ON IT! Sending love to you. May easier days lie ahead.

  3. Tina and Ray says:

    OMG! We are sending positive thoughts and prayers for quick healing!rrr

  4. matissebradford says:

    It just sucks that one drug leads to another issue.    Don’t listen to the Charlie Sheen interview on Doc Spoc(sp).  Or do……..  it will make you chuckle.  His idea on his meds are more than insane.      l love and miss you two!  I am sending a death ray to your blood clot !! Matisse

     

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s